Tri-Lo-Sprintec vs. Ortho Tri-Cyclen Lo?
Find a Conversation
|Sat, 07-25-2009 - 12:45am|
I'm wondering if anyone has had a similar experience....
I've been taking Ortho Tri-Cyclen Lo for just under 4 years, and never had any problems with it. We work out of state for the summers, and in past years I've just gotten 3 months worth of BC at once beforehand so I wouldn't have to worry about it. This year, though, I've only been able to get one month at a time, so I transferred my prescription to the state where I'm working. Last week I went to pick it up, and the pharmacist told me that by state law they have to give me the generic (Tri-Lo-Sprintec), unless my doctor specifies the brand. Since I don't have the original prescription with me to show them I figured, "Hey, I'll save 40 dollars! Why not?"
Anyway, I've heard that some people have had problems with this generic, and since I've been on it I've been ridiculously moody (poor hubby has been putting up with it admirably :-) ), had a headache on and off for the entire time, felt very fatigued, been feeling kind of itchy, and my face has been breaking out.
I'm toying with the idea of just stopping it, since I don't really want to deal with these side effects, and just asking my doctor to call the pharmacy. I'm not sure if I should stop now, almost a week into the pack, and start a new one of Ortho right away, or wait to start the new one after 4 weeks, and just use condoms, etc., in the meantime. I could finish the pack of the generic that I'm in and switch back to Ortho after this month, but I'm having a hard time imagining feeling like this for the entire month!
I would really appreciate any input and advice from anyone who has had a similar experience.